Hi, has anyone had prostap and later gone on to have a hysterectomy please? How similar are the two?

Hi, I have had prostap twice, six months then 9 months. I have no options left but a hysterectomy now (v long story!). On prostap I had very bad joint/backpain, fatigue, no sex drive, memory problems and what I can only describe as brain fog! It did however really help with the cramping pains and other symptoms so I put up with it, also had HRT with it.

I am wondering whether these things are prostap side effects or whether that's the way I will feel after the hysterectomy, the thought of spending the rest of my life like that is a nightmare really.

I have read that they are menopause symptoms but don't know whether they have been more extreme because it is a chemical menopause.

If there is anyone out there who has been through both, please can you let me know if they both feel the same? Thanks xx

Last edited by

3 Replies

oldestnewest
  • I really feel for you :-(

    Just coming off 8 months of Zoladex... And waiting for the pain to start again :-(

    Been told by my doc that I am too young for a hysterectomy ... And having a nightmare with getting to see my consultant!

    Haven't got any answers... But just wanted to give some sympathy!

    From what I've read about a hysterectomy, no two women are the same.... So I guess there really aren't any answers :-(

    Good luck.... Let me know how you get on.

    X

  • Thanks for the reply, for me the pain is very much already back. I tried a mirena but my body nearly pushed it out by itself, now I have no consultant, no injections and loads of pain again. I'm not sure how much more I can take to be honest.

    There is a lot of support on here though, it's where i turn to if I feel like no-one else gets it. I am going to have to go private again to hopefully get the injections back until the op can be done on the nhs.

    Hope your pain won't be as bad as you are thinking xx

  • Thanks, and the same to you! Back on the Mefenamic acid today, injection has 3 days to go before it runs out :-( but trying to stay positive! Good luck with everything... I've got a second Mirena in, and had it since September when the pain started almost daily after my second Lap.... Wonder if that's the reason for all the pain, but the Drs say that it's the best thing for me ... Sometimes I wonder if we know more about our bodies than they do!!

You may also like...